# SDR CALA2025090308430

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 14,157 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26C EMERGENCY EXIT LIGHT BROKEN/ DANGLING.   INSTALLED NEW RACEWAY SHROUD, EPL CLOSEOUT AND LIGHT MODULE. REF IFM 25-27-46. OPS CHECK GOOD.
